# SDR DALA1106530919

- Difficulty date: January 27, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 59,648 hours, 45,911 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Part number: 5910242
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FIXED L/E NUMEROUS HOLES WORN.  REPAIRED IAW SRM 55-03D, FIG 30.
